# SDR MWEA001298

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791819
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FIGURE EIGHT FASTENER HOLES ON CABIN FLOOR PANEL A-2 ALSO AREAS OF CORROSION AND BARE METAL.  --  FABRICATED AND INSTALLED REPAIR SKIN AND SPLICE DOUBLER.
